# SDR 95ZZZX5575

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 10513103505
- Condition: Worn
- Location: M/R
- Part time: 440 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
